# SDR TRAX200800885

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,914 hours, 7,220 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LT SIDE VERTICAL STAB TO FUSELAGE DRAG ANGLE.  (B)  REFER TO STEPS 3-9 ON M-234 FOR WORK ACCOMPLISHED DK 7022603.  REFER TO STEP NUMBER THREE ON M-234 FOR WORK ACCOMPLISHED FOR THIS STEP.
